# SDR CALA2022061701528

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Part number: NA
- Part serial: NA
- Condition: Gouged
- Location: Str #12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND REAR FUSEALGE STRUCTURE - FR66 GUSSET PLATE HAS A GOU GE FROM STRINGER 12 RMEOVED GUSSET PLATE AT FR66 STGR12 IAW SRM 51-44-11; RECEIVED N EW GUSSET PLATE TRAVELER# T22/1620912 P/N UAD5348002075900 BATCH # 0003819824 AND INSTALLED NEW GUSSET PLATE AT FR66 STGR12 IAW S RM 51-42-11. EMP: V937293 WC: 32282 STA: ST ENG BFM
